Side effects of protein powder

Patient

Q: In nov. month i had fever,for two weeks,again in dec i had fever for long time and i felt weak, i had allergy on my back (pimples) from 23 dec i didn't had any fever,but i feel weak for two weeks.
now i have muscle pain little when i sits on chair.
plus my digestion is too weak,i eat anything after 3 hrs i have to for stools
actually i took weigh gold protein powder for approx six month.
i made all test of blood nothing was found,i feel some heaviness in my muscle of right eye
i am a vegetarian
please guide what to do

Symptoms:  Pain in muscles of legs ,little pain on alternate legs,improper digestion,acne on back,heaviness in right eye muscle
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews